MAUDE Adverse Event Report: MIAMI DEVICE SOLUTIONS PROXIMAL HUMERUS PLATE, 3 HOLE, RIGHT

MIAMI DEVICE SOLUTIONS PROXIMAL HUMERUS PLATE, 3 HOLE, RIGHT
Model Number MDS130103R
Medical Device Problem Codes Osseointegration Problem (3003); Migration (4003)
Health Effect - Clinical Code Damage to Ligament(s) (1952)
Date of Event 04/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A proximal humerus plate had been used in a previous surgery.A revision surgery was done on friday (b)(6) 2021 to remove the subject plate due to varus collapse of the humerus and 3 screws were perforating into the articular joint space.

Brand Name
PROXIMAL HUMERUS PLATE, 3 HOLE, RIGHT
Common Device Name
PROXIMAL HUMERUS PLATE, 3 HOLE, RIGHT
Manufacturer (Section D)
MIAMI DEVICE SOLUTIONS
7620 nw 25th st
suite 3 & 4
miami FL 33184
MDR Report Key11746534
Report Number3009222247-2021-00007
Device Sequence Number14509796
Product Code HRS
UDI-Device Identifier10812269020098
UDI-Public(01)10812269020098
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K141493
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMDS130103R
Device Catalogue NumberMDS130103R
Device Lot NumberINFORMATION NOT AVAILABLE
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOCKING CAPS, SCREWS
Outcome Attributed to Adverse Event Required Intervention;